SuperNats XIX

113DAYS

Fikse Wheels Pro Tour

113DAYS

PKC California

31DAYS

PKC Texas

66DAYS

PKC Maui

18DAYS

Can-Am PKC

45DAYS

Banner

SKUSA Pro Tour

Fikse Wheels SummerNationals - July 24-26, 2015 - New Castle Motorsports Park - Page 3

event SCHEDULE

Updated July 25, 2015

Practice Prior to the SummerNationals

SKUSA allows Pro Tour participants to practice and race prior to the Summernats, including the WKA Manufactures Cup event the weekend prior to the SummerNats. Click HERE for that schedule. A special charity kart race, the annual Race for Riley (Children’s Hospital), will be held on Tuesday July 21st. Click HERE for Race for Riley info. NCMP will also hold open practice on Thursday afternoon, July 23rd. See the NCMP website for all info about this event and Thursday’s practice. Due to the set-up of the track for TV filming, there will be no on-track activity on Wednesday, July 22nd.

alt 2015 FIKSE Wheels Pro Tour REVISDED SUNDAY Schedule
Updated: July 25, 2015

Monday – Move-In (Race for Riley participants ONLY) – July 20th

General Pit Parking: 10:00 am - 4 pm
Pit Curfew: 7:00 pm
Park Gates Locked: 8:00 pm

Tuesday – Move-In (Race for Riley participants ONLY) – July 21st

General Pit Parking: 8 am - 11 am
Pit Curfew: 9:00 pm
Park Gates Locked: 10:00 pm

Wednesday – Move-In – July 22nd

General Pit Parking: Starting at 7:00 am with big rigs.
Pit Curfew: 7:00 pm
Park Gates Locked: 8:00 pm

Thursday – Move-In & Check-In – July 23rd 

Gen’l Pit Parking: Starts at 7:00 am
Registration Open: 10 am - 6 pm
Tire/Fuel Desks Open: 12 pm - 6 pm
NOTE: P/U of Practice/Rain Tires & Saturday Race Tires only.
Pit Move-in cut-off: 8:00 pm
Pit Curfew/Gates Locked 10:00 pm
 

Friday - Official Practice Day - July 24th

Gates & Registration Open at track: 6:30 am
Tire & Fuel Desks Open: 6:30 am – 12 noon
NOTE: P/U of Practice/Rain Tires & Saturday Race Tires only.

7:15 am Mandatory Drivers’ Mtg

Practice 1 – 7 min sessions
8:00 am - TaG Senior (P1)
8:10 am - TaG Senior (P2)
8:20 am - TaG Cadet (P1)
8:30 am - TaG Cadet (P2)
8:40 am - TaG Junior
8:50 am - S2
9:00 am - TaG Master
9:10 am - S4
9:20 am - S5
9:30 am - S1

Practice 2 – 7 min sessions
9:40 am - TaG Senior (P1)
9:50 am - TaG Senior (P2)
10:00 am - TaG Cadet (P1)
10:10 am - TaG Cadet (P2)
10:20 am - TaG Junior
10:30 am - S2
10:40 am - TaG Master
10:50 am - S4
11:00 am - S5
11:10 am - S1

Practice 3 – 7 min sessions
11:20 am - TaG Senior (P1)
11:30 am - TaG Senior (P2)
11:40 am - TaG Cadet (P1)
11:50 am - TaG Cadet (P2)
12:00 pm - TaG Junior
12:10 pm - S2
12:20 pm - TaG Master
12:30 pm - S4
12:40 pm - S5
12:50 pm - S1

10 min break

RENTAL TRANSPONDER PICKUP
IN REGISTRATION 11:30-1:00PM

 

(Friday, Con't)

Practice 4 – 7 min sessions
(Transponders Mandatory for rest of event)

1:10 pm - TaG Senior (P1)
1:20 pm - TaG Senior (P2)
1:30 pm - TaG Cadet (P1)
1:40 pm - TaG Cadet (P2)
1:50 pm - TaG Junior
2:00 pm - S2
2:10 pm - TaG Master
2:20 pm - S4
2:30 pm - S5
2:40 pm - S1

Practice 5 – 7 min sessions
2:50 pm - TaG Senior (P1)
3:00 pm - TaG Senior (P2)
3:10 pm - TaG Cadet (P1)
3:20 pm - TaG Cadet (P2)
3:30 pm - TaG Junior
3:40 pm - S2
3:50 pm - TaG Master
4:00 pm - S4
4:10 pm - S5
4:20 pm - S1

Practice 6 – 7 min sessions
4:30 pm - TaG Senior (P1) *
4:40 pm - TaG Senior (P2) *
4:50 pm - TaG Cadet (P1) *
5:00 pm - TaG Cadet (P2) *
5:10 pm - TaG Junior
5:20 pm - S2
5:30 pm - TaG Master
5:40 pm - S4
5:50 pm - S5
6:00 pm - S1

*Must be Tech/Weight compliant. New Q1/Q2 groups will be posted by 6pm.

6:30 pm – Complimentary BBQ, including drinks – Sponsored by Indy Dental Group

10:00 pm Pit Curfew/Gates Locked



Saturday - Round #3 - July 25th

Gates & Registration Open: 6:00am
Tire & Fuel Desks (Final Day) Open: 7:00am - 12 noon

NOTE: P/U of Sunday Race Tires only. All other tires should be picked up prior.

Controlled Motor Break-in – 7 min sessions (Check for Transponders)
7:00 am - TaG Senior
7:10 am - TaG Cadet
7:20 am - TaG Master & TaG Junior
7:30 am - S1 & S2
7:40 am - S4 & S5

8:00 am Mandatory Drivers’ Mtg

Qualifying – 7 min sessions
8:30 am - TaG Senior (Q2)
8:40 am - TaG Senior (Q1)
8:50 am - Tag Cadet (Q2)
9:00 am - TaG Cadet (Q1)
9:10 am - TaG Junior
9:20 am - S2
9:30 am - TaG Master
9:40 am - S4
9:50 am - S5
10:00 am - S1

Heat 1 – 8 Laps (Cadets - 6 Laps)
10:15 am - TaG Senior (A vs B)
10:30 am - TaG Cadet (A vs B)
10:45 am - TaG Junior
11:00 am - S2
11:15 am - TaG Master
11:30 am - S4 & S5
11:45 am - S1
12:00 pm - TaG Senior (A vs C)
12:15 pm - TaG Cadet (A vs C)

15 min break

Heat 2 – 8 Laps (Cadets - 6 Laps)
12:45 pm - TaG Junior
1:00 pm - S2
1:15 pm - TaG Master
1:30 pm - S4 & S5
1:45 pm - S1
2:00 pm - TaG Senior (B vs C)
2:15 pm - TaG Cadet (B vs C)

15 min break

Main Events
14 Laps - Senior Classes
12 Laps - Master & Junior Classes
9 Laps - TaG Cadet


2:45 pm - TaG Junior
3:05 pm - S2
3:25 pm - TaG Senior LCQ (8 Laps)
3:40 pm - TaG Cadet LCQ (6 Laps)
3:55 pm - TaG Master
4:15 pm - S4 & S5
4:35 pm - S1
4:55 pm - TaG Cadet
5:15 pm - TaG Senior

All Podium Presentations Follow Final Tech Inspection

10:00pm Pit Curfew/Gates Locked 

Sunday - Round #4 - July 26th

REVISED
Gates & Registration Open: 6:00am
(See Registration for Tire/Fuel issues)

Controlled Motor Break-in – 7 min sessions 
(Check for Transponders)

7:00 am - TaG Senior
7:10 am - TaG Cadet
7:20 am - TaG Master & TaG Junior
7:30 am - S1 & S2
7:40 am - S4 & S5

Qualifying – 7 min sessions 
8:00 am - TaG Senior (Q2 Same as Sat)
8:10 am - TaG Senior (Q1 Same as Sat)
8:20 am - Tag Cadet (Q2 Same as Sat)
8:30 am - TaG Cadet (Q1 Same as Sat)
8:40 am - TaG Junior
8:50 am - S2
9:00 am - TaG Master
9:10 am - S4
9:20 am - S5
9:30 am - S1

20 Min Break

Heat 1 – 8 Laps (Cadets - 6 Laps)
10:00 am - TaG Senior (A vs B)
10:15 am - TaG Cadet (A vs B)
10:30 am - TaG Junior
10:45 am - S2
11:00 am - TaG Master
11:15 am - S4
11:30 am - S5
11:45 pm - S1
12:00 pm - TaG Senior (A vs C)
12:15 pm - TaG Cadet (A vs C)

5 Min Break

Heat 2 – 8 Laps (Cadets - 6 Laps)

12:35 pm - TaG Junior
12:50 pm - S2
1:05 pm - TaG Master
1:20 pm - S4
1:35 pm - S5
1:50 pm - S1
2:05 pm - TaG Senior (B vs C)
2:20 pm - TaG Cadet (B vs C)

10 min break

Main Events
14 Laps - Senior Classes
12 Laps - Master & Junior Classes
9 Laps - TaG Cadet


2:45 pm - TaG Junior
3:05 pm - S2
3:25 pm - TaG Senior LCQ (8 Laps)
3:40 pm - TaG Cadet LCQ (6 Laps)
3:55 pm - TaG Master 
4:15 pm - S4
4:35 pm - S5
4:55 pm - S1
5:15 pm - TaG Cadet
5:35 pm - TaG Senior

Rental Transponders returned after each Main Event at scales

All Podium Presentations Follow Final Tech Inspection

Pit Move-Out Begins After Final Podium Presentation on Sunday


10:00 pm Gates Locked